# SDR UPS07449139

- Difficulty date: February 7, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Swivel
- Condition: Leaking
- Location: Nr 4 Reservoir
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A COMPLETE LOSS OF HYD QTY IN FLIGHT, ON SYSTEM NR 4.  NOTE:  RESERVOIR NR 4 INDICATED 1 GALLON.  FOUND RIGHT MAIN GEAR DOWNLOCK ACTUATOR FWD HOSE NEAR UPPER FITTING AT SWIVEL LEAKING.  REMOVED AND REPLACED HOSE ASSY, SERVICED NR 4 HYD QTY PRESSURIZED & OPERATED SYSTEM REF MM 32- 32-15.  NO LEAKS NOTED.  RAN NR 4 ENG HYD PUMP & ADP OK.
